# SDR HEEA079370

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 11,762 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 8003392
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FM BLEEDS INTO ICS. FOUND VOLUME AND TRANSMIT KNOBS, SWITCH S1, AND LIGHT PANEL BAD.  RESOLDERED BROKEN WIRE IN LIGHT PANEL AND REPLACED VOLUME AND TRANSMIT KNOBS AND SWITCH S1.  REPAIRED.  BENCH CHECK GOOD.
